# SDR IXXA20161130179

- Difficulty date: October 6, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Condition: Corroded
- Location: Bs 522-544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO CLOSE OUT PANEL WEB BS 522-544 RBL 33-42 IS CORRODED ON EDGE AROUND THREE FASTENERS. FABRICATED A NEW CLOSE OUT PANEL WEB.
